# SDR FDEA201306151296

- Difficulty date: June 15, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 87,431 hours, 32,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR GUST LOCK INOPERATIVE.  INSTALLED NEW L1 DOOR HOLD OPEN LOCK. OPS CHECKED NORMAL IAW MM-52-11-08-8.
